Publication detail
Some remarks on two-scale convergence and periodic unfolding
FRANCŮ, J. SVANSTEDT, N.
Czech title
Několik poznámek o dvojškálové konvergenci a periodickém rozvinutí
English title
Some remarks on two-scale convergence and periodic unfolding
Type
journal article - other
Language
en
Original abstract
The paper discusses some aspects of the adjoint definition of two-scale convergence based on periodic unfolding. As is known this approach removes problems concerning choice of the appropriate space for admissible test functions. The paper proposes a modified unfolding which conserves integral of the unfolded function and hence simplifies the proofs and its application in homogenization theory. The article provides also a self-contained introduction to two-scale convergence and gives ideas for generalization to non-periodic homogenization.
Czech abstract
Článek se zabývá některými aspekty duální definice dvojškálové konvergence založené na periodickém rozvinutí. Tento přínos odstraňuje problémy s volbou vhodného prostoru pro přípustné testovací funkce. Článek navrhuje modifikované rozvinutí, které zachovává hodnotu integrálu rozvinuté funkce a tudíž zjednodušuje důkazy a aplikace v teorii homogenizace. Článek poskytuje také úvod do dvojškálové konvergence a dává idee pro zobecnění na neperiodickou homogenizaci.
English abstract
The paper discusses some aspects of the adjoint definition of two-scale convergence based on periodic unfolding. As is known this approach removes problems concerning choice of the appropriate space for admissible test functions. The paper proposes a modified unfolding which conserves integral of the unfolded function and hence simplifies the proofs and its application in homogenization theory. The article provides also a self-contained introduction to two-scale convergence and gives ideas for generalization to non-periodic homogenization.
Keywords in Czech
dvojškálová konvergence, rozvinutí, homogenizace
Keywords in English
two-scale convergence, unfolding, homogenization
RIV year
2012
Released
15.07.2012
Publisher
Matematický ústav AVČR
Location
Praha
ISSN
0373-6725
Volume
57
Number
4
Pages from–to
359–375
Pages count
16
BIBTEX
@article{BUT88496,
author="Jan {Franců} and Nils E M {Svanstedt},
title="Some remarks on two-scale convergence and periodic unfolding",
year="2012",
volume="57",
number="4",
month="July",
pages="359--375",
publisher="Matematický ústav AVČR",
address="Praha",
issn="0373-6725"
}